MAUDE Adverse Event Report: BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3533
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that frost formed on the needle shaft.An icerod cx 90 degree needle/vl was selected for a cryoablation procedure.During the procedure, however, frost developed on the needle shaft.The procedure was completed successfully using another probe.There were no patient complications reported.
 
Additional Manufacturer Narrative
Evaluation by manufacturer: the device was not returned to boston scientific, however; photographic media was provided by the customer which showed frost forming on the icerod 1.5 cx 90 degree needle shaft.The event of frost on the needle shaft was confirmed through the photographic media.H3 other text : media analysis.
 
Event or Problem Description

Brand Name
ICEROD CX 90 DEGREE NEEDLE/VL
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16852474
Report Number2124215-2023-19859
Device Sequence Number20474215
Product Code GEH
UDI-Device Identifier07290104830587
UDI-Public07290104830587
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model NumberFPRPR3533
Device Catalogue NumberFPRPR3533
Device Lot Number0030499276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown